Tuesday, July 16, 2024
32 C
Dhaka

Safe Bangladesh in India-Pakistan group

In 2022, Bangladesh became the unbeaten women's SAF champions in Kathmandu. This time also women's clean will be held in Kathmandu. After the SAF...
HomeHealthProblems that may occur if allergy medicine is used for a long...

Problems that may occur if allergy medicine is used for a long time in the nose, eyes or throat

Numerous individuals regularly take anti-allergy solutions due to various problems like sniffling, hacking, cold, skin inflammation, sensitivity etc. Discontinuation of pharmaceuticals as it increases the frequency of their sensitization. But taking this medicine for a few months or longer can cause some problems:

A decrease in Cidet’s adequacy leads to the need for more medication than necessary. Shapla is a kind of compulsion. Some individuals gain weight. Many more memories endure from misfortune.

Many people have been using anti-allergy medications for a long time in the nose, eyes or throat. As a result, blood weight may increase. Can cause extreme migraines. Numerous suffer from sleep deprivation. Chances of tolerance increase from emotional uncertainty. Separately, increased eye weight increases the risk of glaucoma.

The use of anti-allergy drugs on the skin can cause skin irritation. Many lose their skin color.

Steroids are sometimes used as anti-allergy medications. Long-term use of steroids increases the risk of infections. Numerous individuals develop gastric irritation. Some bones develop unluckily. There is also evidence of weight gain. Steroid use increases the risk of developing late diabetes. The sensitivity of the body decreases.

Can anti-allergy drugs be stopped suddenly after long-term use?

Stopping anti-allergy medication causes a sudden increase in histamine in the body. As a result, cold, hack, tingling increase. Subsequently, anti-allergy medicines should not be stopped suddenly after taking them for a long time.

On the off chance that someone needs to stop after taking anti-allergy pharmaceuticals for a long time, the measure should be continuously reduced.

This pharmaceutical should be used for a long time

Consult a doctor every 3 to 6 months. Change medication as advised.

People suffering from liver, kidney and heart problems who have recently taken anti-allergy medicines should consult a specialist.